in

Parents Must Know – 11-month-old child suffered from intense allergic reaction to Anti-fever medicine

What we know is when a child has a fever, me must give them an anti-fever medicine like Ibuprofen. Ibuprofen is used for the treatment of mild to moderate pain, inflammation, and fever caused by many and diverse diseases.

The reason why we always have this medicine in our home for emergency purposes. But little did we know, there is an adverse effect on using this medicine that we parents must understand.

(a)Recently, a horrified mother shared her experience when her 11-month-old child rushed to the emergency room after giving him an ibuprofen.

READ ALSO, ‘When You Lose a Baby, You Lose Their Whole Life’: Mom Speaks Out About Infant Son’s Daycare Experience

Allergies are becoming more common on kids nowadays, but surprisingly even common pediatric medicines can also cause such issues. A mother from Thailand recounted this incident after her child got an allergic reaction from anti-fever medicine.

(a)Her son’s face began to change with the allergic reaction to this medicine and even the child’s eyes also swollen.

FOR OTHER CHILD’S HEALTH STORY, Doctors are Urging You To Stop Feeding Your Children Hot Dogs.

Ibuprofen is an analgesic drug. Its function is to relieve the pain of various conditions such as headaches, toothaches, menstrual pain, muscle pain, or arthritis.

 

(a)This drug is used to reduce fever, relieve mild pain and illnesses due to colds or the flu. It belongs to a class of drugs known as nonsteroidal anti-inflammatory drugs (NSAID). It is widely considered to be safe, and it can be purchased over-the-counter without a prescription.

Although it’s a rare case, this drug is quite dangerous and can result in many side effects especially to those allergic to it.

The doses given to children and adults is very important. Therefore, it is advisable not to carelessly take such medications as it is best that they are prescribed by a doctor or pharmacist to avoid the risk of an allergic reaction in children.

This experience is certainly a lesson for us all to be more careful when giving medications to children, especially to avoid cases of an allergic reaction to ibuprofen in babies.(a)

We must follow what the doctors instructed to when and how much dosage we must give to our children.

READ ALSO, What Happens If You Use Mobile Phone While Breastfeeding?

The doctors will ask beforehand if your child has any allergies to medicines. It is better to understand your children’s health. Never assume that an allergic reaction is inconsequential. It can be life-threatening.

Symptoms of an allergic reaction to ibuprofen in babies, and anaphylaxis

Although a person may not have a history of drug allergies, many drugs can cause unexpected problems, such as stomachaches. However, when an allergic reaction occurs, the body releases histamines and can cause symptoms such as:

  • itchiness
  • skin rashes
  • itchy eyes
  • shortness of breath
  • swelling in the mouth area and throat

more severe reaction called anaphylaxis can occur with certain allergies.(a)

Anaphylaxis is defined as “A serious allergic reaction that is rapid in onset and may cause d3ath. Yes, anaphylaxis can be fatal. There are many serious anaphylaxis symptoms such as:

  • respiratory problems
  • bluish skin, dizziness
  • fainting 
  • anxiety 
  • confusion 
  • rapid pulsation 
  • nausea 
  • diarrhea 
  • and other serious symptoms

What should I do if I see my child suffering from anaphylaxis?

If your child has severe allergies or an allergic reaction to ibuprofen, a doctor may prescribe self-injectable epinephrine. If you spot symptoms of anaphylaxis, do not hesitate to administer the injection. Whether injected or not, parents should urgently seek medical attention at the nearest emergency department if they are concerned about anaphylaxis.

Parents, to prevent potentially life-threatening drug effects to your child, please do not carelessly give medications to your little ones. (a)

Always consult with a doctor first before making such decisions. And make sure to follow what the doctors prescribe to avoid this incident.

Parent’s must be vigilant! Share this awareness!

MORE ON OUR WEBSITE, Are you seeing your child sitting in W position? he/she might be in danger!

What can you say about this? Will you still do this? Share us your thoughts by simply leaving in the comment section below.

For more news and latest updates, feel free to visit our site often. Thanks for dropping by and reading this post.

SOURCE: THE ASIAN PARENT
THIS BLOG CLAIMS NO CREDIT FOR ANY IMAGES POSTED ON THIS SITE UNLESS OTHERWISE NOTED. IMAGES ON THIS BLOG ARE COPYRIGHT TO ITS RESPECTFUL OWNERS. PHOTOS USED ARE FOR ILLUSTRATION PURPOSES ONLY. WE DO NOT OWN THE PHOTOS AND NO COPYRIGHT INFRINGEMENT IS INTENDED IF THERE IS AN IMAGE APPEARING ON THIS BLOG THAT BELONGS TO YOU AND DOES NOT WISH FOR IT APPEARS ON THIS SITE, PLEASE E-MAIL WITH A LINK TO SAID IMAGE AND IT WILL BE PROMPTLY REMOVED.

 

 

One Ping

  1. Pingback:

Leave a Reply

Your email address will not be published. Required fields are marked *

Loading…

Comments

comments

Proud Teenage Mom’s Post Has Gone Viral

Struggling For Sales, Taiwanese Food Stand Earns Four Times After Hiring This Vendor